Article

Mediterranean Journal of Mathematics

, Volume 3, Issue 3, pp 549-564

First online:

f-Structures of Kenmotsu Type

  • Maria FalcitelliAffiliated withDipartimento di Matematica, Università degli Studi di Bari Email author 
  • , Anna Maria PastoreAffiliated withDipartimento di Matematica, Università degli Studi di Bari

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract.

A class of manifolds which admit an f-structure with s-dimensional parallelizable kernel is introduced and studied. Such manifolds are Kenmotsu manifolds if s  =  1, and carry a locally conformal Kähler structure of Kashiwada type when s = 2. The existence of several foliations allows to state some local decomposition theorems. The Ricci tensor together with Einstein-type conditions and f-sectional curvatures are also considered. Furthermore, each manifold carries a homogeneous Riemannian structure belonging to the class \(\mathcal{T}_{1} \oplus \mathcal{T}_{2}\) of the classification stated by Tricerri and Vanhecke, provided that it is a locally symmetric space.

Mathematics Subject Classification (2000).

Primary 53C15 Secondary 53D15 53C25

Keywords.

f-structure Kenmotsu manifold η-Einstein manifold curvature homogeneous structure